# SDR HEEA966476

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WOULD NOT HOLD VOLTAGE SETTING.
